MathSciNet Relay Station
MathSciNet bibliographic data
MR1671973 31B25 (35J10 60J50)
Bogdan, Krzysztof; Byczkowski, Tomasz Potential theory for the $\alpha$-stable Schrödinger operator on bounded Lipschitz domains. Studia Math. 133 (1999), no. 1, 53–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement